Yakovenko Gennadii Nikolaevich

Яковенко Геннадий Николаевич


Moscow Institute of Physics and Technology (State University)
9 Institutskii pereulok, Dolgoprudny, Moscow Region, 141700, Russia

Journal publications:

  1. Yakovenko G.N. Symmetries of the Hamilton–Jacobi equation, Computer Research and Modeling, 2012, vol. 4, no. 2, pp. 253-265
  2. Yakovenko G.N. Orbits in the two-body problem in terms of symmetries, Computer Research and Modeling, 2011, vol. 3, no. 1, pp. 39-45
  3. Yakovenko G.N. Wandering symmetries of the Lagrange's equations, Computer Research and Modeling, 2010, vol. 2, no. 1, pp. 13-17
  4. Yakovenko G.N. Reasons for nonlinearity: globality and noncommutativity, Computer Research and Modeling, 2009, vol. 1, no. 4, pp. 355-358
  5. Yakovenko G.N. Control systems in Brunovsky form: symmetries, controllability, Computer Research and Modeling, 2009, vol. 1, no. 2, pp. 147-159

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus